# SDR C2XA11CL061

- Difficulty date: February 26, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 20,962 hours, 15,872 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED 2 LIGHT FLUFFS OF SMOKE COMING FROM FIRST OFFICER'S WINDSHIELD.  MAINTENANCE INSPECTED AND NO DEFECTS WERE FOUND.
